# SDR JJBA20220305016

- Difficulty date: March 5, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,160 hours, 23,853 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE SIGNS OF CORROSION AT MULTIPLE LOCATIONS ON FLOOR SILL FROM FR 72 TO FR 73 AND STGR 15R. REMOVED AND REPLACED FLOOR SILL.
